MathSciNet Relay Station
MathSciNet bibliographic data
MR1800241 46L05 (22D25)
Spronk, Nico; Wood, Peter Diagonal type conditions on group $C\sp *$-algebras. Proc. Amer. Math. Soc. 129 (2001), no. 2, 609–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement